Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fungal infection below breast, underarms, fatty liver, taking Terbest, Nucoxia causing headache, eye pain, dizziness. Terbest safe?

Hello Doctor I have this fungal infection below my breast and under the arms. I have been prescribed TERBEST I am also taking a tablet called NUCOXIA. I am noticing that I have headaches , eye pain a slight burlling in the eyes. At times a little dizzey is it the side effects. I had done a sonagraphy and it was noticed that there is fat on the liver . Is taking TERBEST OK. Appreciate if you can let me know. Thanks
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i di not fatty liver is due to terbest after taking for short time but as it passes through the liver it should be contraindicated in liver cirrhosis but not in fatty liver.nucoxia also causes fatty liver.terbestif used for longer time can cause fatty liver.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor